I’m on xyzal and Zantac for my chronic hives and sometimes take a montelukast. I’ve had facial swelling before but today when I called in dr said add a xyzal this morning and then do this steroid pack. I don’t love steroids.
I have a couple autoimmune diseases and already struggle a lot with my weight. Would you guys take it? When I looked at the doses for day one I got surprised. Opinions on steroids?
Evelyn Peacock Methylprednisolone is better than prednisone in my opinion. I’m allergic to prednisone. It could actually help with your autoimmune diseases. I would take it.
Elizabeth Turner Evelyn Hale good to know. I took the am dose so far
Eric Tay Change your diet… everything started of what you consume into your stomach. Doctor 👨⚕️ love to award u Drugs… they hit target and got Commission from the pharmaceuticals manufacture! All Drugs got side effects… just that your body can take it or not. Cook and eat with the correct oil. Palm Oil, coconut oil, ghee, butter, olive oil, real meat … don’t eat process food, skip chili 🌶, peanuts, milk. Eat more meat and fats. Don’t eat sugar and sweet food.
Meg Murillo Being on it for only 6 days (as per your package shows), you shouldn’t experience any side effects. I didn’t. It’s when you’re on it for several weeks/months that you can experience side effects.
Elizabeth Turner Meg Murillo thank you for this info. That helped make my decision.
Meg Murillo Elizabeth Turner Hope you start to feel better soon!
Tonya Wade Sheppard I’m taking xolair injections. It is not a steroid and it by far my best results. Before that I was taking 10mg per day of steroids with a mixture of singulair rednadine and antihistamines. This worked but I wanted to get away from the steroids
Beverly Sandusky-Radanovich Steroids made mine worse
Kristina Evans I had hives everyday for over a year and placqunil is what kept mine under control 200 mg twice Dailey. Other then that prednisone is the only other thing that helped and I did gain weight on the steroid.
Anna Sam Rivera Kristina Evans me too 😕
Jose Syriac Peter Hey dear sister ….. please don’t go for steroids …. actually it’s dangerous…. instead of that try to take antihistamines it will help you reduce the symptoms and make yourself little calm and relax and drink lots of water ……. try to do some exercises and make your body healthy …. drink lots of water, avoid drinking alcohol or wines and all …..try to stay away from the coffee or any caffeinated drinks and even stimulant drinks like red bull etc …. try to take some oats bath . It will help you to reduce the skin irritation , drink green tea , eat red apples🍎 , those all thinks contains lots of antioxidants it will make your body more healthy …… specially telling my friend … drink lots of water , and do some little exercises …….
Ivania Esteves I suffer from swelling too but antihistaminics work well with me (not all kinds though, I had to try several before I found one that worked but need to double twice the dosis). But everyone is different.